# SDR DL757100268

- Difficulty date: November 5, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 297 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED LT FWD FUSELAGE BETWEEN STA 297 AND 310, S20L AND 21L.  ACCOMPLISHED ERA 478375-14 REV ORIGINAL AT SAA SAT REF NON ROUTINE CARD 136282.
